# SDR UIEA2011032500164

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D2 CHECK INSP BEING PERFORMED; A DISBOND DAMAGE WAS FOUND TO THE RT WING OTBD T/E AFT FLAP UPPER PANEL INNER SKIN.  DELAMINATION AREA WAS BETWEEN WING STATION, WBL 747.678 - 799.20 AND AS SHOWN IN FIGURE 2.  (ALL DETAILS OF DAMAGE AND REPAIR DATA WERE REPORTED IN SR 1-1832155217.  EGA ACCOMPLISHED REPAIR WITHOUT DEVIATION IAW PROPOSED STEPS IAW EGA-TLS-11-0036-04B DATED 25 MARCH 2011.  ISSUED A SIGNED FAA FORM 8100-9 ON 25 MARCH 2011 AS AN APPROVAL.)
